| Catalog Number |
343-12-707 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The agent reported revision surgery due to -trauma - poly insert swap.Unknown trauma/revision reason.Complaint has been evaluated and is similar to report number 1644408-2020-00094; 343-10-710, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery due to -trauma - poly insert swap.Unknown trauma/revision reason.